# SDR DXTA2008121903410

- Difficulty date: December 19, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 9,689 hours, 7,956 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205017
- Part serial: 0961
- Condition: Leaking
- Location: Brakes
- Part time: 1,782 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LT BRAKE PEDAL ON PILOT'S SIDE WILL NOT HOLD PRESSURE WITH STEADY SLOW PRESSURE APPLIED, THE PEDAL GOES TO THE FLOOR.  TS SYS REMOVED PILOTS LT WHEEL BRAKE MASTER CYLINDER AND INSTALLED OVERHAULED MASTER CYLINDER IAW AMM 32-42-02 REV 25.  BLEED BOTH RT AND LT SYS IAW AMM 32-42-00 REV 25.
